# SDR TI1R001450

- Difficulty date: April 20, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Light
- Part number: 117902101
- Part serial: 143
- Condition: Inoperative
- Location: Rpm Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM INDICATOR, BACK LIGHTS INOPERATIVE.  REMOVED AND REPLACED.
